# SDR MALA000628

- Difficulty date: October 20, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AVIONICS SMOKE WARNING CAME ON THEN EXTINGUISHED IMMEDIATELY PER QRH.  MAINTENANCE COMPLETED SELF TEST OF AVIONICS SMOKE DETECTOR WITH FLIGHT DECK SMOKE TEST SWITCH SEVERAL TIMES.  ALL CHECKS GOOD.  INSPECTED AVIONICS COMPARTMENT FOR DEFECTS COVER HEATING, SMOKE ETC.  NO DEFECTS NOTED.  DEFERRED AVIONICS SMOKE DETECTION SYSTEM PER MEL 26-13-3 (B) ENTERED INTO DMR.
